Medication for aggression

Hi. New to this group. I have a five year old autistic son who is high functioning but becomes aggressive when frustrated or angry. It’s becoming an issue at school and his developmental pediatrician recommended tenex to help. I’m apprehensive for sure but if it could help him just take the edge off it’s worth it. Anyone have any feedback with this medication or others? Thanks!

  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.
  • Yes I remember when I was nine years old in 1966 over fifty years ago being given Largactil which made me very sleepy and my Mother stopped it when I became sun burned at the sea side. One must be careful when giving medication especially to children.